Very unlikely. The burning mouth syndrome is at best, poorly understood. Nasal steroid sprays have been in widespread use for 24 years and have not been associated with "burning mouth." if you had been using the sprays and developed the burning mouth syndrome it is most likely a coincidence.
Burning mouth. Yes sometimes. Secondary yeast infections can come with such sprays and cause burning. Rinse your mouth out after using steroid sprays. If you have the problem now see your doctor to help you get rid of the oral candidiasis.
Can allergic rhinitis cause vertigo symptoms, fuzzy/static feeling in head and ears? Dr gave RX steroid nasal spray for symptoms and Dramamine.
Allergic rhinitis. Yes this can happen. Hope you get better soon.
Congestion. Sinus congestion can cause all sorts of problems, , so if you have congestion along with ear fullness, dizziness, etc it is likely that the congestion is contributing. Also, the tubes that drain your ears could also be blocked, causing your ears to get congested. Good luck!
My whole face, inside of mouth, ears and neck feel like they are on fire and burning. Haven't eaten anything, but am on a nasal spray for my sinus?
? You where probably exposed to something you are allergic to, OTC antihistamines would help until you see a doctor asap, avoid driving yourself, ER if worse.
My daughter had been in excruciating pain for 2 days. The urgent care dr said it was a bad sinus infection. The pain is in her head and ears. She is taking percoset for the pain, nasal spray with a steroid and antibiotcs. The persoset does not take any of
If. If her pain is persisting even with pain medication, then she needs to go back to her primary for a follow up and a change in medication. By the date of this post almost a week has passed, so hopefully she is better by now, so for you and anyone reading this post no one should ever have to deal with excrutiating pain, especially because it can mean something more serious is going on. Always seek medical help in situations like this.